# SDR CA101213009

- Difficulty date: December 11, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: BZ7RWT822
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 814 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROCH, THE PILOTS SELECTED APPROACH FLAP. THE FLAPS DID A UNCOMANDED TRAVEL TO FULL FLAP. THE AIRCRAFT WAS LANDED WITH OUT INCIDENT.   A SPECIAL INSPECTION WAS CARRIED OUT AS PER 27-50-00 ON THE STRUCTURE AND THE COMPONENTS, NO DEFECT FOUND. THE APPROCH LIMIT SWITCH WAS REMOVED AND REPLACED, SYSTEM GROUND FUNCTION CHECKED SERVICABLE WITH OUT FURTHER INCIDENT. (TC# 20101213009)
